# SDR FDEA202106081467

- Difficulty date: June 8, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 81,261 hours, 31,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B57141N537031
- Part serial: NA
- Condition: Delaminated
- Location: Zone 200
- Part time: 81,261 hours, 31,753 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221AF IS DELAMINATED FLOORBOARD 221AF FABRICATED ON TRAVELER # T21/1555527 IAW DWG SRZ-25-005 MAJOR   REPAIR
